Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 22, Number 3  


Boundedness of classical operators in weighted spaces of holomorphic functions
A. V. Abanin, Yu. V. Korablina
5
A Bernstein–Nikol'skii inequality for weighted Lebesgue spaces
H. H. Bang, V. N. Huy
18
Estimates of indicators of an entire function with negative roots
G. G. Braichev, V. B. Sherstyukov
30
Ritt–Sugimura type theorems
A. M. Gaisin, G. A. Gaisina
47
Quasianalyticity criterion of Salinas–Korenblyum type for convex domains
R. A. Gaisin
58
Algebras of analytic functionals and the generalized Duhamel product
O. A. Ivanova, S. N. Melikhov
72
Unconditional bases in radial Hilbert spaces
K. P. Isaev, R. S. Yulmukhametov
85
Оn a space of holomorphic functions on a bounded convex domain of ${\mathbb C}^n$ and smooth up to the boundary and its dual space
I. Kh. Musin
100
Bounded composition operators on weighted function spaces in the unit disk
Sh. Hua, Le Hai Khoi, Ph. T. Tien
112
One-sided dual schemes
A. B. Shishkin
124

Mathematical Events
Yuri Fedorovich Korobeinik (on his 90's anniversary)
A. V. Abanin, V. A. Bogachev, G. G. Braichev, A. O. Vatulyan, M. I. Karyakin, Yu. A. Kiryutenko, A. G. Kusraev, Le Hai Khoi, I. M. Mal'tsev, S. N. Melikhov, Yu. S. Nalbandjan, Yu. A. Ustinov, Ha Huy Bang, V. B. Sherstyukov
151
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021